How does it feel? I’m currently on lamictal and I want to “feel” more and I think the mood stabilizer is causing me to go numb make life boring my pdoc gave me the green light to go from 100mgs lamictal to 50 mgs but I wonder if I even need it if I’m on 15 mgs abilify
Why are you on it in the first place. You must have needed it.
I was put on it before I was put on a high dose of abilify so I don’t know how I’ll feel now that I’m at 15 mg abilify I heard people who are bipolar 1 do just fine on just taking abilify so if I’m sza by that logic I should be fine aswell
I have sza depressive type and I’m on a mood stabilizer, but it doesn’t really do anything. I feel exactly the same with or without it for long periods of time.
I’m on Abilify and do just fine on that, depression is still a problem, but nothing has ever helped with that
I have bipolar 1 and needed to be on 2 different mood stabilizers when I was on Abilify.
Lamotrigine made all the difference in the world for me. I’m sza, and I don’t think I was tolerable without it. I felt moody, angry, hostile even. I couldn’t control it or stop, even when I wanted to. I felt like I was watching someone else live my life and say and do awful things. I hope they never discontinue it.
I gradually quit Depakote which made me have a good mood, because it can have serious side effects. I didn’t have bad side effects, but I 'd rather not take it. Without Depakote I got depressed and now I take cymbalta which is normalizing my mood. Cymbalta also helps with fibromyalgia pain.
So depression would come back if I stopped lamoctal I also started a antidepressants Zoloft wouldn’t that take care of any depression?
Might , i never tried that
If you’re sza bipolar type an AD might throw you into mania without a mood stabilizer. That’s what happens to me. I take Lamictal 150 mg and a very small dose of Zoloft. Without the Lamictal i would get hypomanic really fast.
I stopped mine. Didnt like how it felt.
I have sza bipolar type. I take lamotrigine and lithium as mood stabilizers
I’m sza and I’m not on any mood stabilizers except the three atypical AP’s that I’m on, which act as mood stabilizers for me. I was on carbamazepine for many years but my pdoc told me later that that was deactivating my risperidone. I did get better after I was taken off of it.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.